Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Eyes are dry, painful, vision is blurred, light sensitive. Taken Doxycline. Had UTI. Is it fungus infection?

User rating for this question
Very Good
Answered by

Practicing since : 1977
Answered : 1041 Questions
Is it possible to have fungus infection in the eyes? I have had eye problems for over 4 years, and have seen 4 eye specialist. Eyes are dry, irritated, painful, vision is blurred in left eye, light sensitive, and at times not functional. Take 100 mg. Doxycline 2x a day for irritation, which helped at first, but no longer, for about 2 years Also, have many allergies and take shots 2x week, but in almost 2 years can;t say they help eyes. Quality of life is greatly hampered. Have had fungus infection on my bottom and in my urethral for many months, and can't keep it cleared up. About 6 years ago, I had a urinary XXXXXXX for 22 months, and since have UTIs. Also, have colonized M.R.S.A. in my blood, several infections that were nearly fatal, cost me 2 hips and a shoulder replacement, and have had months of I.V. Vancomycin in the last 6 years for staph infections. Other problems too.
Posted Wed, 29 May 2013 in Vision and Eye Disorders
Answered by Dr. N. K. Misra 3 hours later
My Dear,
thanks for sending your query to us.
Fungal infections in the eye do occur and they are bad.They do not present the way your problem is taking it's course in the eye.
Fungal infections in the eye present with acute pain, redness, photophobia,and generally reduced vision.
What you seem to have is dryness of eyes.
This presents with irritation,photophobia and at times watering.
What you need to do is to use lubricant eye drops 3to4 times a day.were you advised these lubricant drops by your eye specialists,and what was the cause of lesser vision in left eye.
Continue with lubricant drops and do get back to me in case of any further query in this regard.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor